| Model Number |
MMT-723LNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
05/17/2015
Type of Reportable Event
Death
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer passed away in hospice care.The customer was hospitalized 3 weeks prior to passing.The cause of death was a heart attack.The caller stated that the customer had heart complications and kidney problems due to diabetes that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.The customer's blood glucose was fluctuating 3 weeks prior to passing from the 60 mg/dl range to the 400 mg/dl range.The customer was not wearing the insulin pump at the time of death.The insulin pump had been disconnected over a week prior to passing.The customer was not using sensors.The caller declined to return the insulin pump for analysis.